MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; SLUSH + WARMER PLATE-DRAPE¿, FOR USE WITH ORS-1058 HUSH-SLUSH¿

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; SLUSH + WARMER PLATE-DRAPE¿, FOR USE WITH ORS-1058 HUSH-SLUSH¿
Model Number ORS-330N
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The facility reported that a slush drape from a valve pack leaked during a surgical procedure.A hole was discovered at the end of the case when the drape was removed from the warmer, revealing saline and surgical contents pooled at the bottom of the machine.The procedure was completed without delay.No injury or medical intervention was required; however, additional antibiotics were administered as a precaution per the surgeon and anesthesia team's recommendation.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
Medline received a complaint from (b)(6) hospital on (b)(6) 2025, regarding two non-sterile slush warmer plate drapes (part number: ors-330n) that leaked during use due to holes in the material.The defect was confirmed based on customer-provided images; however, no physical samples were returned.A thorough investigation was conducted, including evaluation of manufacturing processes, equipment, materials, personnel, and environmental conditions.No issues or changes were identified that could contribute to the reported defect.All relevant procedures and quality controls were found to be properly implemented and effective, including visual inspections and first article evaluations.No similar complaints were reported for this product in the past year.The defect could not be replicated, and the root cause remains undetermined.The risk assessment concluded a low risk level, and no corrective or field actions were deemed necessary.A quality alert was issued, and ongoing monitoring of complaint trends will continue.

Brand Name
MEDLINE-MICROTEK
Common Device Name
SLUSH + WARMER PLATE-DRAPE¿, FOR USE WITH ORS-1058 HUSH-SLUSH¿
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key23538724
Report Number3012811961-2025-00012
Device Sequence Number21275949
Product Code PUI
UDI-Device Identifier00748426140466
UDI-Public00748426140466
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-330N
Device Lot Number254LA1200, 314LA0400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale